# SDR AALA201705059034

- Difficulty date: March 25, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,402 hours, 17,039 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON RUDDER HINGE NR 3. REPLACED HINGE NR 3 IAW SRM 51-42-11.
